Alert archive / New York / Wind Advisories in 2009
Wind Advisory 1, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Feb 11, 2009, 3:22 PM EST for 4 states. It took effect at Feb 12, 2009, 12:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2009, 3:22 PM EST (20:22 UTC)
- In effect from
- Feb 12, 2009, 12:00 PM EST
- Expired
- Feb 12, 2009, 8:58 PM EST
- In force
- 9 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 24 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 112022 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 322 PM EST WED FEB 11 2009 CTZ001-013-MAZ001-025-NYZ032-038>040-047>054-058>061-063>066-082- 120430- /O.NEW.KALY.WI.Y.0001.090212T1700Z-090213T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... NORTHVILLE...MAYFIELD 322 PM EST WED FEB 11 2009 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY FOR HERKIMER COUNTY...THE MOHAWK VALLEY...GREATER CAPITAL DISTRICT...SCHOHARIE VALLEY...HELDERBERGS...EASTERN CAT KILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES AND LITCHFIELD HILLS...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND A COLD FRONT THAT WILL PASS THROUGH THE REGION LATE TONIGHT. WINDS SPEEDS WILL INCREASE SIGNIFICANTLY THURSDAY AFTERNOON TO BETWEEN 20 TO 30 MPH...WITH GUSTS AROUND 50 MPH EXPECTED. WINDS WILL REMAIN STRONG THROUGH MUCH OF THURSDAY EVENING...BEFORE DECREASING TO BELOW ADVISORY CRITERIA BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
000 WWUS71 KALY 120132 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 832 PM EST WED FEB 11 2009 CTZ001-013-MAZ001-025-NYZ032-038>040-047>054-058>061-063>066-082- 121100- /O.CON.KALY.WI.Y.0001.090212T1700Z-090213T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... NORTHVILLE...MAYFIELD 832 PM EST WED FEB 11 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND A COLD FRONT THAT WILL PASS THROUGH THE REGION LATE TONIGHT. WINDS SPEEDS WILL INCREASE SIGNIFICANTLY BY THURSDAY AFTERNOON TO BETWEEN 20 TO 30 MPH...WITH GUSTS AROUND 50 MPH EXPECTED. WINDS WILL REMAIN STRONG THROUGH MUCH OF THURSDAY EVENING...BEFORE DECREASING TO BELOW ADVISORY CRITERIA BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. FURTHERMORE...WEAKENED TREE LIMBS MAY SUCCUMB TO THE WINDS AND COULD RESULT IN DAMAGE TO VEHICLES AND HOMES. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
000 WWUS71 KALY 120829 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 329 AM EST THU FEB 12 2009 NYZ033-041>043-083-084-VTZ013>015-122200- /O.EXA.KALY.WI.Y.0001.090212T1700Z-090213T0500Z/ HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...SPECULATOR...SARATOGA SPRINGS... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 329 AM EST THU FEB 12 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT. WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND A COLD FRONT THAT WILL PASS THROUGH THE REGION EARLY THIS MORNING. WINDS SPEEDS WILL INCREASE SIGNIFICANTLY BY THIS AFTERNOON TO BETWEEN 20 AND 30 MPH...WITH GUSTS TO AROUND 50 MPH EXPECTED. WINDS WILL REMAIN STRONG THROUGH MUCH OF THIS EVENING...BEFORE DECREASING TO BELOW ADVISORY CRITERIA BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. FURTHERMORE...WEAKENED TREE LIMBS MAY SUCCUMB TO THE WINDS AND COULD RESULT IN DAMAGE TO VEHICLES AND HOMES. && $$ CTZ001-013-MAZ001-025-NYZ032-038>040-047>054-058>061-063>066-082- 122200- /O.CON.KALY.WI.Y.0001.090212T1700Z-090213T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...COBLESKILL...MIDDLEBURGH... DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY... TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON... NORTHVILLE...MAYFIELD 329 AM EST THU FEB 12 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FOR HERKIMER COUNTY...THE MOHAWK VALLEY...GREATER CAPITAL DISTRICT...SCHOHARIE VALLEY...HELDERBERGS...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES AND LITCHFIELD HILLS...FROM NOON TODAY TO MIDNIGHT EST TONIGHT. WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND A COLD FRONT THAT WILL PASS THROUGH THE REGION EARLY THIS MORNING. WINDS SPEEDS WILL INCREASE SIGNIFICANTLY BY THIS AFTERNOON TO BETWEEN 20 AND 30 MPH...WITH GUSTS TO AROUND 50 MPH EXPECTED. WINDS WILL REMAIN STRONG THROUGH MUCH OF THIS EVENING...BEFORE DECREASING TO BELOW ADVISORY CRITERIA BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. FURTHERMORE...WEAKENED TREE LIMBS MAY SUCCUMB TO THE WINDS AND COULD RESULT IN DAMAGE TO VEHICLES AND HOMES. && $$
000 WWUS71 KALY 121701 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1201 PM EST THU FEB 12 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-122200- /O.CON.KALY.WI.Y.0001.000000T0000Z-090213T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1201 PM EST THU FEB 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. WESTERLY WINDS WILL INCREASE THIS AFTERNOON TO BETWEEN 20 AND 30 MPH...WITH GUSTS TO AROUND 50 MPH EXPECTED. WINDS WILL REMAIN STRONG AND GUSTY THROUGH MUCH OF THE EVENING...BEFORE DECREASING TO BELOW ADVISORY CRITERIA BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. FURTHERMORE...WEAKENED TREE LIMBS MAY SUCCUMB TO THE WINDS AND COULD RESULT IN DAMAGE TO VEHICLES AND HOMES. && $$
000 WWUS71 KALY 122017 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 317 PM EST THU FEB 12 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-130500- /O.CON.KALY.WI.Y.0001.000000T0000Z-090213T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 317 PM EST THU FEB 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT FOR ALL OF EAST CENTRAL NEW YORK AND ADJACENT WESTERN NEW ENGLAND. WEST TO NORTHWEST WINDS OF 20 AND 30 MPH...WITH GUSTS TO AROUND 50 MPH WILL CONTINUE THROUGH THE EVENING. WINDS OF THIS MAGNITUDE MAY BRING DOWN TREE LIMBS AND PROPEL LOOSE OBJECTS. WINDS SPEEDS WILL DECREASE TO BELOW ADVISORY CRITERIA BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS71 KALY 130158 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 858 PM EST THU FEB 12 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-130300- /O.CAN.KALY.WI.Y.0001.000000T0000Z-090213T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 858 PM EST THU FEB 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND ADVISORY. WIND GUSTS CONTINUE TO SUBSIDE AND REMAIN BELOW ADVISORY CRITERIA FOR THE REMAINDER OF TONIGHT. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Feb 11, 12:40 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Feb 11, 12:40 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1240 PM EST WED FEB 11 2009
.SYNOPSIS...
MILD WEATHER WILL OCCUR ACROSS OUR REGION INTO THURSDAY. A COLD
FRONT WILL TRACK THROUGH THE REGION EARLY THURSDAY MORNING...
BRINGING AN AREA OF RAIN AHEAD OF THE FRONT...AND A CHANCE OF RAIN
OR SNOW SHOWERS BEHIND THE IT. COLDER AIR WILL THEN GRADUALLY
FILTER INTO THE REGION...BRINGING A RETURN TO MORE SEASONABLE
TEMPERATURES BY FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SOUTHERLY FLOW WAS RESULTING IN UNSEASONABLY MILD TEMPERATURES
TODAY. STRONG WARM AIR ADVECTION AND SOME DECENT MIXING WILL HELP
TEMPERATURES RISE QUICKLY TODAY...WITH HIGHS FROM THE MID 40S TO MID
50S. THIS WILL HELP RIPEN THE SNOW PACK ACROSS NORTHERN AREAS AND
RESULT IN SOME SNOW MELT ACROSS SOUTHERN AREAS.MEANWHILE...AFTER
SOME SUN THIS MORNING...MID AND HIGH CLOUDS WILL GRADUALLY INCREASE.
HAVE POPS GRADUALLY INCREASING TO SLGT CHC S OF ALB... LIKELY
WESTERN ADIRONDACKS...AND CHC ELSEWHERE. AS SURFACE LOW PULLS INTO
THE OHIO VALLEY AND THE RAIN SPREADS INTO THE REGION...WE HAVE
LIKELY TO CATEGORICAL POPS BEYOND 00Z.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
FOR TONIGHT...HAVE INCLUDED CHANCE OF TSTMS ACRS FAR SE PTN OF FA
AS ML MUCAPES RISE TO 100-200 J/KG LATE THIS EVENING COUPLED WITH
SFC BASED LI/S CLOSE TO ZERO. NOT EXPECTING TEMPERATURES TO FALL
MUCH TONIGHT...EXCEPT AT ONSET OF PCPN...SO LOWS WILL GENERALLY BE
WITHIN 5 TO 10 DEGREES OF AFTERNOON HIGHS TODAY. STRONG COLD FRONT
MOVES THROUGH VERY QUICKLY LATE TONIGHT OR EARLY THURSDAY AS
STRENGTHENING SURFACE LOW PRESSURE TRACKS JUST TO OUR NORTH.
ON THURSDAY THERE IS SOME CONCERN FOR ADVISORY TO PERHAPS LOW
WARNING CRITERIA WINDS...ALTHOUGH THERE IS A LACK OF STRONG CAA
BEHIND THE COLD FRONT. STILL 0-30 AGL WINDS INDICATE GUSTS OF
40-50 KTS POSSIBLE ESPECIALLY ACROSS THE HIGHER TERRAIN FROM
EASTERN CATSKILLS TO SRN ADIRONDACKS AND ACRS SRN VT AS WELL AS
CHANNELED FLOW IN THE MOHAWK VALLEY. WHILE THE WIND DIRECTION IS
FAVORABLE MAINLY 270-280 DEGREES...THE LACK OF A STRONG THERMAL
GRADIENT IN WAKE OF FRONT MAY NOT PRODUCE THE BEST MIXING TO THE
SURFACE. WILL CONTINUE TO MENTION IN HWO FOR NOW. IN THE WAKE OF
THE COLD FRONT ON THURSDAY EXPECT THAT SCATTERED SHOWERS WILL
PREVAIL WITH ONLY SOME MINOR LAKE EFFECT ACROSS THE WESTERN
ADIRONDACKS. THERE WILL ALSO BE A GRADUAL TRANSITION FROM RAIN
SHOWERS TO SNOW SHOWERS DURING THE AFTERNOON AS TEMPERATURES DROP
THROUGH THE AFTERNOON INTO EVENING HOURS. MORNING HIGHS WILL
GENERALLY BE IN THE 40S.
ON THURSDAY NIGHT WINDS WILL GRADUALLY SLACKEN ALONG WITH
SLOW...GRADUAL CLEARING...AWAY FROM THE LAKE MOISTURE. SOME LAKE
EFFECT SNOW SHOWER ACTIVITY IS EXPECTED ACROSS THE WESTERN
ADIRONDACKS WITH GENERALLY AROUND AN INCH ACCUMULATION. LOWS
THURSDAY NIGHT SHOULD BE IN THE MID TEENS TO UPPER 20S.
ON FRIDAY AND FRIDAY NIGHT GENERALLY EXPECT SEASONABLE TEMPS AND
CLEARING SKIES AS HIGH PRESSURE GRADUALLY NOSES INTO THE REGION
FROM NORTH OF THE UPPER GREAT LAKES. HIGHS EXPECTED TO BE IN THE
MID 20S TO UPPER 30S AND LOWS IN THE MID SINGLE DIGITS TO MID
TEENS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
A WEAK -NAO/-PNA PATTERN CONTINUES IN THE EXTENDED PORTION OF THE
FORECAST WITH AN ACTIVE STORM TRACK BEING SOUTH OF UPSTATE NY AND
NEW ENGLAND...OVER THE MID ATLANTIC REGION. THE MID LEVEL FLOW
BECOMES QUASI ZONAL...AS AN OCCLUDED LOW FINALLY LIFTS NORTHEAST
INTO LABRADOR ON SATURDAY. THE W/NW FLOW ALOFT CONTINUES...WITH A
WAVE NEAR THE TN VALLEY/MID ATLANTIC REGION MOVING EASTWARD. THE
GLOBAL ENSEMBLES...ECMWF...AND OPERATIONAL GFS SHOW THIS SOUTHWARD
TRACK OF THE FCST AREA. WEAK SFC HIGH PRESSURE WILL BE RIDGING IN
FROM SOUTHEASTERN ONTARIO TO KEEP IT SEASONABLY COLD AND DRY FOR
WEEKEND. WE WILL HAVE TO MONITOR CAREFULLY...IF THERE IS A
NORTHWARD TREND FOR THE CYCLONE PASSING SOUTH OF THE REGION.
PRESIDENTS DAY INTO THE MIDWEEK...THE GLOBAL ENSEMBLES SHOW A MEAN
1032 HPA SFC ANTICYCLONE BUILDING IN FROM W/NW ONTARIO WITH COLDER
THAN NORMAL AIR FOR MID FEB. TEMPS AT H850 BY TUESDAY ARE AROUND A
STANDARD DEVIATION COLDER THAN NORMAL. H850 TEMPS FALL TO -15C TO
-18C BY TUE. THUS...THIS HIGH COULD KNOCK TEMPS BELOW NORMAL FOR
THE HOLIDAY AND TUESDAY...AND KEEP IT FAIRLY DRY WITH JUST A SLIGHT
CHANCE OF SNOW SHOWERS/FLURRIES WITH A SHORT WAVE MOVING THROUGH IN
THE NORTHWEST FLOW ALOFT MON NIGHT THRU TUE.
OVERALL...TEMPS WILL LIKELY FINISH SLIGHTLY BELOW NORMAL IN THE
EXTENDED...AND PCPN WILL BE BELOW NORMAL.
&&
.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS WERE STREAMING ACROSS CENTRAL NEW YORK AND WILL ARRIVE AT
THE AIRPORTS BETWEEN ABOUT 20Z AND 24Z. CONDITIONS WILL DETERIORATE
TO IFR CIGS AS LOWER LEVELS AS INDICATED UPSTREAM. CONTINUED WARM
ADVECTION OVER MELTING SNOW COUPLED WITH INCREASED SURFACE RHS WILL
RESULT IN IFR VSBYS AS WELL...ALL GENERALLY BY ABOUT 22Z-02Z. HAVE
ALB A LITTLE WORSE AS IT LOOKS LIKE BRUNT OF PRECIP WILL MOVE
THROUGH THIS AREA. CONDITIONS IMPROVE...BUT WINDS PICK UP. WIND
SHEAR WILL PROBABLY REMAIN JUST SHORT OF CRITERIA THROUGH ABOUT THE
LATTER THIRD OF THE TAF PERIOD...ALTHOUGH WINDS INCREASE
SUBSTANTIALLY BEHIND THE FRONT...BOTH AT THE SURFACE AND ALOFT...
WITH PRETTY STRONG GUSTS JUST SOUTH OF THE LOW AT ALB AND POU.
TIMING OF THE FRONT RIGHT NOW IS FOR IT TO PASS THROUGH IN THE
08-12Z TIME FRAME ON THU...SWITCHING WINDS FROM LIGHT S TO STRONG
WSW. AT GFL AND ALB...PRECIP COULD END AS A BRIEF PERIOD OF
-SHRA...BUT HAVE NOT INDICATED THIS IN THE TAFS AS THE PRECIP MAY
CONTINUE BEYOND 18Z.
A RIDGE OF HIGH PRESSURE BLOCKS LOW PRESSURE OVER THE OHIO VALLEY ON
SATURDAY FROM HEADING THIS WAY. SEASONABLE TEMPERATURES WILL
RESULT...SO MAINLY VFR CONDITIONS ARE EXPECTED DURING THE WEEKEND.
OUTLOOK...
THU PM-FRI...IMPROVING TO VFR. VERY WINDY...GRADUALLY LESSENING.
VCTY SCT LAKE EFFECT FLURRIES.
SAT-SUN...VFR...NO SIG WX. WINDS SUBSIDING.
&&
.HYDROLOGY...
A FLOOD WATCH FOR ICE JAM FLOODING HAS BEEN ISSUED INTO
THURSDAY EVENING FROM THE MOHAWK RIVER VALLEY...SARATOGA
REGION...AND BENNINGTON COUNTY SOUTH...
ABOVE NORMAL TEMPERATURES IN THE 40S AND 50S ARE EXPECTED TODAY INTO
EARLY THURSDAY. THE MILD AIR MASS WILL CAUSE SIGNIFICANT SNOW MELT
/ESPECIALLY IN THE VALLEYS/ AND RUNOFF...WHICH WHEN COMBINED WITH
RUNOFF FROM RAINFALL...SHOULD CAUSE RIVER RISES OF HALF TO NEAR
BANKFULL. RAINFALL FROM THE COLD FRONT WEDNESDAY NIGHT/THURSDAY
MORNING WILL RANGE FROM A QUARTER TO THREE QUARTERS OF AN INCH.
RISES ON RIVERS SHOULD BE SUFFICIENT TO BEGIN BREAKING UP/MOVING
ICE ALONG MOST STREAMS OUTSIDE THE ADIRONDACKS...LAKE GEORGE
REGION AND SOUTHEAST VERMONT...INCLUDING THE MOHAWK RIVER AND ITS
TRIBUTARIES...THE SCHOHARIE CREEK...THE BATTEN KILL...THE HOOSIC
RIVER...THE HOUSATONIC RIVER AND THE MID HUDSON TRIBUTARIES
INCLUDING THE WALLKILL RIVER. PLEASE SEE THE FFA STATEMENT FOR
MORE DETAILS.
THE SNOW WATER EQUIVALENT IN THE VALLEY LOCATIONS RANGES FROM ONE TO
THREE INCHES...WHILE THE CATSKILLS...AND BERKSHIRES HAVE THREE TO
SIX INCHES. THE SRN GREENS...AND SRN ADIRONDACK REGION HAVE THE
DENSEST SNOW PACK OF 6 TO 12 INCHES OF LIQUID EQUIVALENT.
SEASONABLY COLD AND MAINLY DRY WEATHER FRIDAY THROUGH THE WEEKEND
WILL DECREASE FLOWS AND ALLOW THE SNOWPACK TO REFREEZE. ICE SHOULD
THICKEN ON THE WATERWAYS ONCE AGAIN.
FOR DETAILS ON PAST REPORTED ICE JAM LOCATIONS PLEASE SEE OUR ICE
JAM REFERENCE AT WWW.WEATHER.GOV/ALBANY.
FOR DETAILS ON THE RIVERS...PLEASE VISIT THE ADVANCED HYDROLOGIC
PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH THURSDAY
EVENING FOR CTZ001-013.
NY...FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH THURSDAY
EVENING FOR NYZ038>041-047>054-058>061-063>066-084.
MA...FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH THURSDAY
EVENING FOR MAZ001-025.
VT...FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH THURSDAY
EVENING FOR VTZ013.
&&
SYNOPSIS...11/ELH
NEAR TERM...11/ELH
SHORT TERM...11
LONG TERM...WASULA
AVIATION...WASULA
HYDROLOGY...WASULA/SNDHazardous weather outlook, Feb 11, 3:29 AM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 329 AM EST WED FEB 11 2009 CTZ001-013-MAZ025-NYZ058>061-063>066-121200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 329 AM EST WED FEB 11 2009 ...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...THE SOUTHERN BERKSHIRES OF WESTERN MASSACHUSETTS AND THE CENTRAL AND SOUTHEAST CATSKILLS...TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONG WINDS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT BEHIND A COLD FRONT THAT WILL CROSS THE REGION EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND REPORTS OF ICE JAMS AND FLOODING FROM ICE JAMS TO THE NATIONAL WEATHER SERVICE BY TELEPHONE OR THE RIVER ICE REPORT FORM ON THE INTERNET. MAZ001-NYZ038>041-047>054-084-VTZ013-121200- NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-SOUTHERN WASHINGTON-BENNINGTON- 329 AM EST WED FEB 11 2009 ...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN BERKSHIRES OF WESTERN MASSACHUSETTS...THE MOHAWK VALLEY...SARATOGA REGION...GREATER CAPITAL DISTRICT...SCHOHARIE VALLEY AND NORTHERN CATSKILLS OF EAST CENTRAL NEW YORK AND SOUTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONG WINDS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT BEHIND A COLD FRONT THAT WILL CROSS THE REGION EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND REPORTS OF ICE JAMS AND FLOODING FROM ICE JAMS TO THE NATIONAL WEATHER SERVICE BY TELEPHONE OR THE RIVER ICE REPORT FORM ON THE INTERNET. NYZ032-033-042-043-082-083-VTZ014-015-121200- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- NORTHERN FULTON-SOUTHEAST WARREN-WESTERN WINDHAM-EASTERN WINDHAM- 329 AM EST WED FEB 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS AND LAKE GEORGE REGION OF EAST CENTRAL NEW YORK AND SOUTHEAST VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT BEHIND A COLD FRONT THAT WILL CROSS THE REGION EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:42 AM EST | Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more | 55 hr |
Nearby
Wind Advisories in New York, 2009Wind Advisories in Vermont, 2009Wind Advisories in Connecticut, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.